I took Plan B beginning of October/Middle. I bled for 14 days then went to my doctor and got put on estrogen pills. I didn't have a period for November and now it's almost the middle of December and nothing. I've had sex around 7 or 8 times in the past two months. Would that affect me having my period. I've never had problems in the past but ever since taking Plan B my period hasn't came.
I'm unsure what your question was, here, as the only one I can see you ask in your post, is whether sex will effect your periods. Sex would not stop your periods, no. Not unless you were pregnant as a result of that sex.
Plan B is a huge dose of the progesterone hormone that can mess your cycle up for weeks. You've then put more hormone into your body (oestrogen), so your body has even more to deal with. It's impossible to say when it will settle into a regular monthly cycle again, because you are putting artificial hormones into it. Sometimes it's best to let nature take it's course. I think it was a bad decision for a medical professional to put you onto hormone tablets so soon, after just a couple of months, & especially after Plan B (unless there was another reason for putting you on them).
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Oct 2018 • 2 answers
Updated 14 Nov 2017 • 1 answer
Updated 18 May 2018 • 1 answer
Updated 21 Aug 2018 • 1 answer
Updated 13 days ago • 1 answer